# SDR RRXA97222

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW ON N604AL HEARD A LOUD NOISE IN THE NOSE GEAR.  CREW ELECTED TO RETURN TO SJO.  ACFT LANDED WITHOUT INCIDENT.  AFTER INSPECTION, NO PROBLEM COULD BE FOUND.  CREW ATTEMPED TO TAKEOFF AGAIN, BUT PERFORMED AN AIR TURNBACK WITH SAME  PROBLEM.  MAINTENANCE FOUND NO PROBLEM AFTER AN EXTENSIVE INSPECTION.  A FEW ADJUSTMENTS WERE MADE AND THE CREW DEPARTED AGAIN.  PROBLEM DID NOT RE-OCCUR, THE FLIGHT CONTINUED ON TO ELP.
